# SDR P5CA9500651

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU AFT MOUNT SUPPORT ROD MOUNTING BRACKET IS CRACKED BOTH SIDES.  REPAIRED PER BOEING SRM 51-20-02.
